A new delayed feedback control scheme for discrete time chaotic systems

Date
2009
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Proceedings of the 2nd IFAC Conference on Analysis and Control of Chaotic Systems, CHAOS 2009
Print ISSN
1474-6670
Electronic ISSN
Publisher
IFAC
Volume
42
Issue
7
Pages
333 - 338
Language
English
Type
Conference Paper
Journal Title
Journal ISSN
Volume Title
Series
Abstract

In this paper we consider the stabilization problem of unstable periodic orbits of discrete time chaotic systems. We consider both one dimensional and higher dimensional cases. We propose a novel generalization of the classical delayed feedback law and present some stability results. These results show that for period 1 all hyperbolic periodic orbits can be stabilized with the proposed method. Although for higher order periods the proposed scheme may possess some limitations, some improvement over the classical delayed feedback scheme still can be achieved with the proposed scheme. The stability proofs also give the possible feedback gains which achieve stabilization. We will also present some simulation results.

Course
Other identifiers
Book Title
Keywords
Chaos control, Chaotic systems, Delayed feedback system, Pyragas controller, Stability, Delayed feedback
Citation
Published Version (Please cite this version)